# SDR AALA202105059001

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 19,712 hours, 2,550 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010121H03
- Part serial: 4314512
- Condition: Inoperative
- Location: Right
- Part time: 12,912 hours, 1,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER REACHING FL380,  RIGHT PACK MESSAGE ILLUMINATED, AND RESET ATTEMPT AFTER DESCENDING TO FL340 UNSUCSESSFUL. RETURNED BACK TO DFW. NOTED THE RIGHT CAC R1 WORKS ON GROUND WITH APU BUT BECOMES INOPERATIVE WITH THE PACK INOPERATIVE WITH BOTH RIGHT CACS INOPERATIVE IN FLIGHT CLIMBING TO ALTITUDE. **SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED RIGHT AIR CYCLE MACHINE PER AMM 21-52-02 .
